Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 88, NWS Mobile, AL

June 6, 2014Covington County, Crenshaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 6, 2014, 8:22 PM CDT for Covington County, Crenshaw County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 8:22 PM CDT (01:22 UTC)
Expired
Jun 6, 2014, 9:02 PM CDT
In force
40 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Covington County, AL, Crenshaw County, AL

The radar

The Ft Rucker radar (KEOX), 76 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 6:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3735 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3735 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

987 
WUUS54 KMOB 070122
SVRMOB
ALC039-041-070215-
/O.NEW.KMOB.SV.W.0088.140607T0122Z-140607T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
822 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 915 PM CDT

* AT 820 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 8 MILES
  SOUTHWEST OF LUVERNE...OR 7 MILES SOUTHWEST OF RUTLEDGE...AND
  MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HORN HILL...          LUVERNE...            GLENWOOD...
  DOZIER...             BRANTLEY...           SANFORD...
  ROSE HILL...          OPP...                BABBIE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DESTRUCTIVE HAIL AND DAMAGING
WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL ALABAMA.

&&

LAT...LON 3153 8616 3152 8619 3126 8619 3122 8641
      3166 8648 3166 8645 3170 8645 3174 8614
      3166 8614 3163 8618 3162 8614 3154 8614
TIME...MOT...LOC 0122Z 329DEG 21KT 3164 8636

$$
2 follow-up statements
325 
WWUS54 KMOB 070149
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
849 PM CDT FRI JUN 6 2014

ALC041-070158-
/O.CAN.KMOB.SV.W.0088.000000T0000Z-140607T0215Z/
CRENSHAW AL-
849 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
CRENSHAW COUNTY...

AT 843 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN 
CRENSHAW COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL ALABAMA.

LAT...LON 3126 8619 3122 8641 3128 8642 3141 8644
      3145 8620 3144 8619
TIME...MOT...LOC 0148Z 001DEG 31KT 3130 8630

$$

ALC039-070215-
/O.CON.KMOB.SV.W.0088.000000T0000Z-140607T0215Z/
COVINGTON AL-
849 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EAST CENTRAL COVINGTON COUNTY...

AT 843 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 5 MILES NORTHWEST OF OPP...OR 4 MILES
NORTH OF BABBIE...MOVING SOUTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  HORN HILL...          SANFORD...            OPP...
  BABBIE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL ALABAMA.

&&

LAT...LON 3126 8619 3122 8641 3128 8642 3141 8644
      3145 8620 3144 8619
TIME...MOT...LOC 0148Z 001DEG 31KT 3130 8630

$$
038 
WWUS54 KMOB 070202
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
902 PM CDT FRI JUN 6 2014

ALC039-070212-
/O.CAN.KMOB.SV.W.0088.000000T0000Z-140607T0215Z/
COVINGTON AL-
902 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST
CENTRAL COVINGTON COUNTY...

AT 902 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR EAST CENTRAL 
COVINGTON COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL ALABAMA.

LAT...LON 3126 8619 3122 8641 3128 8642 3141 8644
      3145 8620 3144 8619
TIME...MOT...LOC 0202Z 001DEG 31KT 3118 8630

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 7:13 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 6, 7:13 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
713 PM CDT FRI JUN 6 2014

.SHORT TERM...SEVERE THUNDERSTORM WATCH 247 HAS BEEN ISSUED FOR SOUTH
CENTRAL ALABAMA UNTIL 100 AM CDT SATURDAY AS LARGE CLUSTER OF STORMS
ACROSS CENTRAL ALABAMA CONTINUE TO PROPAGATE TOWARD THE SOUTHEAST.
SURFACE TEMPERATURES ACROSS THE WATCH AREA CURRENTLY RANGE FROM 87 TO
92 DEGREES...WITH SURFACE DEWPOINTS IN THE LOWER 70S. MLCAPE VALUES
ARE NEAR 2400 J/KG. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING THUNDERSTORM WINDS UP TO 60 MPH AND ONE INCH HAIL.
LOW LEVEL INSTABILITY DOES DECREASE AFTER SUNSET WITH THE STORMS
GRADUALLY DISSIPATING THROUGH THE EVENING HOURS...SO WE MAY CANCEL
THE WATCH BEFORE 100 AM. UPDATED ZONES AND GRIDS SENT. /22

.AVIATION [07.00Z KMOB/KBFM/KPNS TAF ISSUANCE]...ISOLATED SHOWERS
AND POSSIBLE A THUNDERSTORM ARE EXPECTED TO DEVELOP ALONG A BOUNDARY
PUSHING INTO THE AREA THIS EVENING IN THE VICINITY OF THE KMOB AND
KBFM TAF SITES. LOCALIZED GUSTY AND ERRATIC WIND GUSTS AND OCCASIONAL
LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS THAT DEVELOP.
OTHERWISE...WILL MONITOR FOR POTENTIAL MVFR FOG IMPACTS LATE TONIGHT
AND EARLY SATURDAY MORNING...WITH A PROB30 GROUP ADDED WITH SHOWERS
AND THUNDERSTORMS EXPECTED TO DEVELOP AFTER SUNRISE SATURDAY. /22

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT FRI JUN 6 2014/

SHORT TERM [TONIGHT AND SATURDAY]...A LARGE MID LEVEL RIDGE OF HIGH
PRESSURE CONTINUES TO EXTEND FROM NORTHERN MEXICO AND CENTRAL AND
SOUTHERN PORTIONS OF TEXAS EASTWARD TO THE CENTRAL GULF COAST REGION
THIS AFTERNOON. AN ACTIVE WEST TO NORTHWEST FLOW PATTERN ALOFT
PREVAILS AROUND THE NORTHERN PERIPHERY OF THIS RIDGE. EMBEDDED
SHORTWAVE TROUGHS PROPAGATING WITHIN THE W/NW FLOW HAVE AIDED IN
CONTINUED DEVELOPMENT OF A CONVECTIVE COMPLEX ACROSS ARKANSAS
THIS AFTERNOON...WITH NEW CONVECTION NOW ORGANIZING ACROSS NORTHERN
MISSISSIPPI AND ALABAMA ALONG A FRONTAL BOUNDARY. TEMPERATURES
AROUND 90 DEGREES AND DEWPOINTS MOSTLY IN THE LOWER 70S ARE
CONTRIBUTING TO A VERY UNSTABLE AIRMASS ACROSS OUR FORECAST AREA
THIS AFTERNOON...WITH MLCAPE VALUES RANGING BETWEEN 2500-3500 J/KG.

THE LATEST RAP13 MODEL CONTINUES TO BRING AN OUTFLOW BOUNDARY
SOUTHWARD INTO INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND
SOUTHWEST AND SOUTH CENTRAL ALABAMA...ROUGHLY NEAR THE U.S. HIGHWAY
84 CORRIDOR LATE THIS AFTERNOON INTO THIS EVENING. HIGH RESOLUTION
AND GLOBAL MODELS CONTINUE TO SHOW INITIATION OF SCATTERED
CONVECTION NEAR THIS FEATURE THIS AFTERNOON AS A SHORTWAVE IMPULSE
ALSO PUSHES SOUTHEASTWARD THROUGH MISSISSIPPI AND ALABAMA. HIGH
RESOLUTION MODELS CONTINUE TO INDICATE THAT CONVECTION COULD
POTENTIALLY ORGANIZE INTO A COMPLEX OVER THE VICINITY OF INTERIOR
SOUTHWEST/SOUTH CENTRAL ALABAMA AND THE INTERIOR NORTHWEST FLORIDA
PANHANDLE DURING THE EARLY TO MID EVENING HOURS. WE WILL CONTINUE TO
TREND THE HIGHEST POPS GENERALLY ALONG AND NORTHEAST OF A
BUTLER...GROVE HILL...CRESTVIEW LINE THIS EVENING...WITH LOWER/
ISOLATED COVERAGE TRENDED FARTHER SOUTH AND WEST OVER THE REMAINDER
OF SOUTHEAST MISSISSIPPI AND COASTAL SOUTHWEST ALABAMA AND NORTHWEST
FLORIDA PANHANDLE. GIVEN THE UNCERTAINTY...WE KEPT THE HIGHEST POPS
CAPPED IN THE 30-40 PERCENT RANGE. GIVEN THE AMOUNT OF INSTABILITY
AND RESPECTABLE DEEP LAYER SHEAR...SOME STORMS COULD BECOME SEVERE
LATE THIS AFTERNOON AND EVENING...MAINLY ALONG AND TO THE NORTH OF A
WAYNESBORO...BREWTON...ANDALUSIA LINE. THE PRIMARY SEVERE HAZARD
WILL BE DAMAGING WINDS...WHILE FREQUENT LIGHTNING AND VERY HEAVY
RAIN WILL ALSO ACCOMPANY THE STRONGEST STORMS. SEVERE HAIL POTENTIAL
SEEMS FAIRLY LIMITED GIVEN THE RELATIVELY HIGH WET BULB FREEZING
HEIGHTS. CONVECTION SHOULD MAINLY MOVE EAST OF OUR AREA OR DIMINISH
AFTER MIDNIGHT...BUT LEFT A TOKEN SLIGHT CHANCE OF STORMS IN THE
FORECAST OVER OUR EASTERN ZONES GIVEN THE UNCERTAINTY AS THOSE
LOCATIONS WILL REMAIN UNDER A MOIST NORTHWEST FLOW PATTERN ALOFT.

MUCH OF OUR FORECAST AREA WILL REMAIN UNDERNEATH WEST/NORTHWEST FLOW
ALOFT AGAIN SATURDAY ON THE NORTHEASTERN PERIPHERY OF THE MID LEVEL
RIDGE THAT WILL CONTINUE TO STRETCH FROM SOUTHERN TEXAS TO THE NORTH
CENTRAL GULF OF MEXICO. ANOTHER HOT AND HUMID DAY IS EXPECTED WITH
TEMPERATURES RANGING FROM THE UPPER 80S NEAR THE COAST TO THE LOWER
90S INLAND WITH DEWPOINTS REMAINING IN THE LOWER 70S. MLCAPE VALUES
WILL ONCE AGAIN LIKELY RANGE FROM 2500-3500 J/KG ACROSS MUCH OF THE
REGION. EMBEDDED IMPULSES IN THE NORTHWEST FLOW ALOFT AND PRESENCE
OF THE AFTERNOON SEABREEZE WILL AID IN THE DEVELOPMENT OF SCATTERED
SHOWERS AND STORMS ACROSS MUCH OF THE REGION AGAIN SATURDAY. THE
AMOUNT OF MOISTURE AND INSTABILITY WILL AGAIN CONTRIBUTE TO
POTENTIAL FOR STRONG TO LOCALLY SEVERE STORMS...WITH STRONG TO
LOCALLY DAMAGING WINDS THE MAIN HAZARD. FREQUENT LIGHTNING AND
TORRENTIAL DOWNPOURS WILL ALSO ACCOMPANY THE STRONGER STORMS THAT
DEVELOP. /21

THE WET MICROBURST RISK REMAINS MODERATE THROUGH SATURDAY AFTERNOON.

[SATURDAY NIGHT THROUGH SUNDAY NIGHT]...AN UPPER LEVEL RIDGE ALIGNED
WITH THE GULF COAST...FROM SOUTHEAST TEXAS TO THE FLORIDA
PANHANDLE...WILL CONTINUE TO DOMINATE THE WEATHER IN OUR REGION. A
FEW RUMBLES COULD LINGER JUST PAST SUNSET SATURDAY EVENING BUT MORE
INTO THE INLAND AREAS. STAYED CLOSE TO GUIDANCE FOR TEMPS...THAT
IS...CLOSE TO CLIMATOLOGICAL AVERAGES.

THE EASTERN EDGE OF THIS RIDGE WILL TEND TO KEEP THINGS RELATIVELY
QUIET LATER SATURDAY EVENING AND OVERNIGHT. PRECIPITABLE WATER
EXPECTED TO BE BETWEEN 1.5 AND 1.8 INCHES FROM EARLY SATURDAY EVENING
THROUGH SUNDAY EVENING BUT THE SUNDAY AFTERNOON CAPES AND LI'S ARE
ANOTHER STORY. MLCAPES LIKELY TO QUICKLY DECREASE BEFORE SUNSET
SATURDAY EVENING FROM AROUND 2000 TO WELL BELOW 1000 BY MID EVENING
AND OVERNIGHT. HOWEVER...FORECAST SOUNDINGS FOR SUNDAY INDICATE
SUNDAY AFTERNOON CAPES WILL REBOUND TO 3000 TO NEAR 4000 SUNDAY
AFTERNOON...WITH LI OF -8 AND PRECIPITABLE WATER 1.8 TO 1.9. THE
FORECAST SOUNDINGS ARE INDICATED TO HAVE NO CAP NEAR THE GROUND.
ACTUALLY THEY ARE CALCULATED TO BE DRY ADIABATIC AT 1800Z FROM THE
GROUND TO NEAR THE LCL AROUND 850 MB. THEREFORE WE EXPECT
THUNDERSTORMS TO DEVELOP BY CLOSE TO MIDDAY SUNDAY AND SUNDAY
AFTERNOON ESPECIALLY OVER NORTHERN AND EASTERN PORTIONS OF THE
FORECAST AREA WHERE WE ARE ENCOUNTERING THESE SIGNALS FROM PHYSICAL
MODEL OUTPUTS. WE INTERPRET THE FORECAST SOUNDINGS WITH THEIR
CONTINUED STEEP LOW AND MID LEVEL LAPSE RATES WITH DRY AIR ALOFT AS A
RISK OF THUNDERSTORMS...POSSIBLY SEVERE IN A FEW CASES...CAPABLE OF
PRODUCING WIND GUSTS OVER 40 TO 50 MPH OR MORE. 77/BD

LONG TERM [SUNDAY NIGHT THROUGH THURSDAY]...NO CHANGES. THE MID
LEVEL RIDGE AXIS GRADUALLY SHIFTS TO THE EAST ON SUNDAY...WITH THE
HIGHEST DEEP LAYER MOISTURE CONFINED OVER THE NORTHERN AND EASTERN
ZONES. THIS IS WHERE THE HIGHEST CHANCE FOR AFTERNOON THUNDERSTORMS
WILL OCCUR. CHANCES DECREASING FURTHER WEST AND SOUTH TOWARD THE
COAST.

WE EXPECT AN UPPER LEVEL TROUGH TO AMPLIFY OVER THE SOUTHERN PLAINS
INTO THE LOWER MISSISSIPPI VALLEY MONDAY INTO TUESDAY...RESULTING IN
SOME DOWNSTREAM AMPLIFICATION OF THE UPPER RIDGE OVER OUR AREA.
THUNDERSTORM CHANCES ARE EXPECTED TO DECREASE AS PRECIPITABLE WATER
DECREASES TO 1.2 TO 1.3 INCHES. FORECAST SOUNDINGS SHOWING THE
POTENTIAL FOR SUBSTANTIAL MIXING OF DRY AIR TO THE SURFACE WHICH
WILL IN TURN LIMIT AFTERNOON INSTABILITY. THUNDERSTORM CHANCES
INCREASE AGAIN WEDNESDAY AND THURSDAY AS THE AFOREMENTIONED TROUGH
MOVES EAST AND PRECIPITABLE WATERS RISE BACK TO 1.5-1.7 INCHES.

TEMPERATURES CONSISTENT WITH CLIMATOLOGY FOR JUNE ARE EXPECTED
THROUGH THE FORECAST PERIOD. WE STAYED CLOSE TO GUIDANCE. 77/BD

MARINE...ISOLATED TO SCATTERED STORMS DEVELOPING OVER INLAND AREAS
COULD MOVE SOUTHEASTWARD AND APPROACH THE BAYS/NEARSHORE WATERS THE
NEXT COUPLE OF DAYS. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING STRONG WIND GUSTS AND FREQUENT LIGHTNING. MARINERS OVER
BAYS AND NEARSHORE WATERS SHOULD MONITOR WEATHER CONDITIONS CLOSELY.

OTHERWISE...A SURFACE RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE
ACROSS MUCH OF THE NORTH CENTRAL AND NORTHEASTERN GULF OF MEXICO
THROUGH THE WEEKEND. A LIGHT TO OCCASIONALLY MODERATE SOUTHERLY TO
SOUTHWESTERLY FLOW PATTERN WILL PREVAIL ACROSS MUCH OF THE MARINE
AREA THROUGH SUNDAY. WINDS WILL BE LOCALLY HIGHER NEAR BAYS AND
NEARSHORE WATERS DURING THE AFTERNOON/EARLY EVENING HOURS EACH DAY.
THE SURFACE RIDGE OF HIGH PRESSURE SHOULD EXTEND FROM THE EASTERN
GULF THROUGH THE WESTERN ATLANTIC DURING THE EARLY TO MIDDLE PART OF
NEXT WEEK...AS A FRONTAL BOUNDARY APPROACHES THE MISSISSIPPI RIVER
VALLEY LATE TUESDAY INTO WEDNESDAY. A LIGHT TO MODERATE SOUTHERLY TO
SOUTHWEST FLOW PATTERN SHOULD PERSIST INTO WEDNESDAY. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  90  71  89  71 /  20  30  20  10  10
PENSACOLA   74  88  74  88  73 /  20  30  20  20  10
DESTIN      75  86  76  85  75 /  20  30  20  20  10
EVERGREEN   70  92  70  92  70 /  60  40  30  30  20
WAYNESBORO  70  92  69  92  68 /  20  30  20  20  20
CAMDEN      69  93  70  92  69 /  60  40  20  30  20
CRESTVIEW   70  91  69  92  67 /  30  30  20  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 6, 9:44 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
944 AM CDT FRI JUN 6 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071445-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
944 AM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY OVER INLAND
PORTIONS OF SOUTHEAST MISSISSIPPI...AND SOUTHWEST AND SOUTH CENTRAL
ALABAMA THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS COULD BECOME
SEVERE...WITH DAMAGING WINDS...HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND VERY HEAVY RAINFALL. THE BEST CHANCE OF SEVERE
WEATHER WILL BE GENERALLY ALONG AND TO THE NORTH OF A WAYNESBORO...
BREWTON...FLORALA LINE.

THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA
BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER
THE WEEKEND...GENERALLY MOVING SOUTHWARD TOWARDS THE COAST.

THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA
BEACHES THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS SHOULD
CONTINUE TO MONITOR WEATHER CONDITIONS TODAY AND BE PREPARED FOR
POSSIBLE ACTIVATION THIS AFTERNOON AND EVENING.

GMZ630>635-650-655-670-675-071445-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
944 AM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS WITH GUSTY STRAIGHT LINE WINDS AND
FREQUENT CLOUD TO GROUND LIGHTNING WILL APPROACH COASTAL AREAS
BY LATE THIS AFTERNOON OR THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STRONG THUNDERSTORMS WITH GUSTY STRAIGHT LINE WINDS AND
FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE NEAR THE COAST
EACH AFTERNOON THROUGH MONDAY. MOST OF THE THUNDERSTORMS WILL BE
MOVING SOUTHWARD TOWARDS THE GULF.

In the hours before

Special weather statement, Jun 6, 7:25 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
725 PM CDT FRI JUN 6 2014

ALZ054-057-058-070130-
BUTLER AL-CRENSHAW AL-WILCOX AL-
725 PM CDT FRI JUN 6 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BUTLER...
NORTHERN CRENSHAW AND WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH
830 PM CDT...

AT 720 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF CAMDEN TO 22 MILES
NORTHEAST OF LUVERNE...AND MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             PINE APPLE...         OAK HILL...
  CATHERINE...          CAMDEN...             RUTLEDGE...
  PETREY...             LUVERNE...            GLENWOOD...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 123 AND 139.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL ALABAMA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:40 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw, Wilcox51 min
Jun 7, 4:06 PM CDTAreal Flood AdvisoryMOBMobile114 min
Jun 7, 5:53 PM CDTSevere Thunderstorm WarningMOBEscambia37 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.